# SDR CALA9701167

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RADIUS OF MAIN CABIN DOOR INTERCOSTAL AFT OF HANDLE TORQUE SHAFT.  A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-30-2.
